Degree Theory For Second Order Nonlinear Elliptic Operators And Its Applications

Research output: Contribution to journalArticlepeer-review

44 Scopus citations

Abstract

We introduce, along the lines of [4], an integer valued degree for second order fully nonlinear elliptic operators which is invariant under homotopy within elliptic operators. We also give some applications to the bifurcation problem for nonlinear elliptic equations. Applications to the existence of solutions of certain fully nonlinear elliptic equations on compact manifolds can be found in [7].

Original languageEnglish (US)
Pages (from-to)1541-1578
Number of pages38
JournalCommunications in Partial Differential Equations
Volume14
Issue number11
DOIs
StatePublished - Jan 1989
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Degree Theory For Second Order Nonlinear Elliptic Operators And Its Applications'. Together they form a unique fingerprint.

Cite this